[Ibogaine] thanks to all

Valarie val.needis at gmail.com
Fri Sep 27 23:54:25 CDT 2013


My doctor looked at it for seriously 20 seconds, then agreed with it like
he already knew that, and handed it back to me. Once a doctor gets his
license is that it? Or do they have to take a test every year to make sure
their not completely insane?
Lotsof Love, Val
On Sep 27, 2013 9:27 PM, "Jim Hadey3" <jimhadey3 at gmail.com> wrote:

> Hi Val,
>
> Yeah, I wish they would have one for heroin or whatever.  If you show it
> to the Dr he might get mad.  Kinda funny you can not tell them anything, I
> bet he will look at it for a minute and throw it away.  Let me know how he
> takes it.
>
> Best,
>
>   - JIM
>
>
>
>
> On Fri, Sep 27, 2013 at 3:50 PM, Valarie <val.needis at gmail.com> wrote:
>
>> That is a really good link about benzo's. I would sudjest it for anyone
>> on here that is currently on, or just want to learn more about
>> benzodiazapams. I wish I would have read this before I ever took a benzo.
>> It has one of the SAFEST taper methods, I printed it up and took it to my
>> doctor.       thanks, Jim
>> Lotsof Love, val
>> On Sep 27, 2013 5:56 AM, "Jim Hadey3" <jimhadey3 at gmail.com> wrote:
>>
>>> Hi Star,
>>>
>>> I forgot to send you a link, this is the best I have read about benzo
>>> detox.
>>>
>>> www.benzo.org.uk/manual/bzcha02.htm
>>>
>>> Best,
>>>
>>>   - JIM
>>>
>>>
>>>
>>> On Fri, Sep 27, 2013 at 7:41 AM, Jim Hadey3 <jimhadey3 at gmail.com> wrote:
>>>
>>>>
>>>> Hi Star,
>>>>
>>>> It's funny, I have been taking Resterol (Temasapam) for years, a benzo
>>>> used to sleep at night.  They were great but sometimes it took two pills or
>>>> 1.5 and I never got hooked on them.  I mentioned this and a person said go
>>>> 5 days without them and you will know.  So I went about a week or ten days
>>>> with no problem but that does not mean others will not become addicted.
>>>>
>>>> This is just me but if a Dr gives me a drug I am going to ask - Is it
>>>> addictive or does it have a discontinuation syndrome or is it better to
>>>> taper off?  To me that is just as important as why I am taking the pill in
>>>> the first place.
>>>> From all the stories I have read a Dr never tells a patient that
>>>> antidepressants have a rough w/d and we all know about sub.  I look up
>>>> every pill a Dr gives me, I like my Drs but I like to double check too,
>>>> many times the depression will lift on it's own, it may take a few months -
>>>> why does this happen - no idea and neither does the Dr.  But the SSRI/NIs
>>>> made it much worse.  Like the ad on the TV says if your depression gets
>>>> worse and you may feel like suicide so they should be monitored.  What does
>>>> that mean??  Is someone from the Dr office going to call you once a day and
>>>> see if your sane or going to end it all?  The first thing that goes is your
>>>> reasoning, much like the drunk guy who says it's ok I can drive just point
>>>> me to my car.  Everyone knows he should not be driving but him.
>>>>
>>>> Best to all,
>>>>
>>>>   - JIM
>>>>
>>>>
>>>>
>>>> On Thu, Sep 26, 2013 at 9:04 PM, star ray <earthshealing at hotmail.com>wrote:
>>>>
>>>>>
>>>>> Jim, thanks for your input my friend.. you are right ... those
>>>>> boosters seemed to make me feel like crap, I think I am crossing out that
>>>>> idea..........I am just going to try to jump off on NOV. 20th when I don't
>>>>> have other responsibilites.  Wonder why boosters make you more depressed if
>>>>> you are in a bad mood, but i noticed that... A flood is easier although
>>>>> that still is NO FUN but the benefits afterwards are amazing!!
>>>>> Val .. love ya too and thanks for you input          AND
>>>>> Randy,  thank you my friend!! your the best!!
>>>>> Well I just got this new book called "Worse than heroin" and it talks
>>>>> about Benzo's and how they are much harder to get off of than Heroin (duh,
>>>>> thus the title of the book)  Now I realize what was causing my mother's
>>>>> major problems in her life, as she was always changing meds and getting off
>>>>> of them.  I have to beat myself up for not researching more myself before I
>>>>> started taking the valium to sleep  (silly girl)  Well I am only 3 months
>>>>> off valium (on only small amount)  feeling better but still not right... my
>>>>> doctor is aware of my whole situation and is very supportive, they warned
>>>>> me it would be hard... considering I was suicidal with so many other w/d
>>>>> symtoms I have to admit I am much better, I am still "flashing some" and
>>>>> sleep can be a pain but OH WELL, ibogaine helps my sleep so much, can't
>>>>> wait (in a way, unless I decide to just tough it out)  OK, I am done
>>>>> rambling.... Val... I would just hook your friend up with material to
>>>>> research and let her decide what to do, giving advice can backfire but you
>>>>> can always say  "well, this is what I would do"
>>>>> OK Walter, I cannot answer your question but I am sure someone here
>>>>> can!!
>>>>>
>>>>> peace and rest to all, STAR
>>>>>
>>>>>
>>>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>>>
>>>>>
>>>>
>>>
>>>
>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>
>>>
>>
>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130927/18cd6f29/attachment.html>


More information about the Ibogaine mailing list